# SDR CALA2022121903436

- Difficulty date: December 19, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757324
- Aircraft serial: 32589
- Aircraft time: 64,670 hours, 19,021 cycles
- System (JASC): 5240 · Service Doors
- Part: Access Panel
- Part number: NA
- Condition: Detached
- Location: Eng #2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 #2 ENG INBOARD ACCESS PANEL 443HL FOUND MISSING. PASS REPORTED FELL OFF DURING REVERSER DEPLOYMENT DURING LANDING. REF IPC 54-53-01-05A ITEM 60 INSTALL #2 ENGINE PYLON ACCESS PANEL 443HL. IAW REF 54-53-01-404-005-001 ACCOMPLISHED VISUAL INSPECTION OF SURROUNDING AREA, NO DAMAGE NOTED.
